Change search
ReferencesLink to record
Permanent link

Direct link
Dimensionally reduced SYM4 as solvable matrix quantum mechanics
KTH, Superseded Departments, Mathematics.
2000 (English)In: Nuclear Physics B, ISSN 0550-3213, Vol. 571, no 1-2, 479-509 p.Article in journal (Refereed) Published
Abstract [en]

We study the quantum mechanical model obtained as a dimensional reduction of N = 1 super Yang-Mills theory to a periodic light cone "time''. After mapping the theory to a cohomological field theory, the partition function (with periodic boundary conditions) regularized by a massive term appears to be equal to the partition function of the twisted matrix oscillator. We show that this partition function perturbed by the operator of the holonomy around the time circle is a tau function of Toda hierarchy. We solve the model in the large N limit and study the universal properties of the solution in the scaling limit of vanishing perturbation. We find in this limit a phase transition of Gross-Witten type.

Place, publisher, year, edition, pages
2000. Vol. 571, no 1-2, 479-509 p.
Keyword [en]
super Yang-Mills theory, dimensional reduction, large N, integrable, hierarchies, string theory, bound-states
URN: urn:nbn:se:kth:diva-19674ISI: 000086424900019OAI: diva2:338366
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
In the same journal
Nuclear Physics B

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link